# SDR ABXA010565

- Difficulty date: June 7, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN WAS CORRODED AND BULGED, XE 149. REPAIRED AREA AND REPLACED SKIN IAW TSRM 95T0345001, DC-8 SRM 51-1-8, 51-1-21, AND 51-1-20D.
